MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC AUTOCAT 2; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC AUTOCAT 2; SYSTEM, BALLOON, INTRA-AORTIC
Model Number IPN000302
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).N/a, other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that "the battery failed battery load test in accordance with service manual (voltage lower than 11.8 v after 60 min) during preventative maintenance.The faulty battery has been previously replaced in 2021 (b)(6) 2021).The battery has been replaced.The machine was returned to service.Faulty battery not available (disposed by hospital)".No report of patient involvement.
 
Event or Problem Description
It was reported that "the battery failed battery load test in accordance with service manual (voltage lower than 11.8 v after 60 min) during preventative maintenance.The faulty battery has been previously replaced in 2021 (10.05.2021).The battery has been replaced.The machine was returned to service.Faulty battery not available (disposed by hospital)".No report of patient involvement.
 
Additional Manufacturer Narrative
(b)(4).The reported complaint of the "short battery run time" is not able to be confirmed.No part has returned to teleflex chelmsford for investigation.According to expedited quality review (eqr) report, the battery was replaced, and the pump was returned to service.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.Iabp users and servicers must follow the operating instructions manual for recommendations on usage, charging, maintenance and storage of the batteries.If battery maintenance is not performed per the iabp operating instructions manual, the battery may not provide the expected minimum run time of operating power.

Brand Name
AUTOCAT 2
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
bryanna connelly
3015 carrington mill blvd
morrisville 27560
MDR Report Key15746365
Report Number3010532612-2022-00505
Device Sequence Number5660752
Product Code DSP
UDI-Device Identifier30801902051722
UDI-Public30801902051722
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K060309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN000302
Device Catalogue NumberIAP-0400
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2022
Supplement Date Received by Manufacturer12/12/2022
Initial Report FDA Received Date11/07/2022
Supplement Report FDA Received Date12/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown